# SDR MASA200500788

- Difficulty date: October 9, 2005
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 9,578 hours, 7,530 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 66903
- Condition: Unknown
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2758 PHL - EMERGENCY EXIT FLOOR PATH LIGHTING INOP.  MAINTENANCE RESET THE CONNECTOR.  OPS CHECKS GOOD.
